# SDR AALA972134

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1455K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11467
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHT PROXIMITY PACK TEST LEGEND INOPERATIVE.  REPLACED LIGHT MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
